# SDR MALA975434

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT SIGN 4 A/B ONE BULB WAS FOUND INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  (M)
